# SDR MWEA981136

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 9910151
- Condition: Cracked
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP MEMBRANE CRACKED AT FS 510 LONGERON 18 RIGHT.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED FILLER AND DOUBLER.
